COUPLED COINCIDENCE POINT THEOREMS FOR COMPATIBLE MAPPINGS IN ORDERED UNIFORM SPACE


Turkoglu D., Binbasioglu D.

MISKOLC MATHEMATICAL NOTES, vol.16, no.1, pp.527-541, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.18514/mmn.2015.738
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.527-541
  • Gazi University Affiliated: Yes

Abstract

In this paper, we use the order relation on uniform spaces defined by [5] to introduce the notion of compatibility of mappings in an ordered uniform space and use this notion to establish coupled coincidence point theorems to ordered uniform space. An example is also given.